# SDR DALA1222849257

- Difficulty date: April 9, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 39,368 hours, 22,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S2929169
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM STA 1307 LBL 4.5 AND LBL 9.5.  FABRICATED FLOORBEAM PER DWG S2929169 AND INSTALLED PER SRM 51-30-05.
